Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

juliegee

Members
  • Content Count

    3,146
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About juliegee

  • Rank
    Advanced Member
  • Birthday 06/08/1962

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    Northeast Georgia
  • Interests
    I enjoy interior designing, reading, writing, walking, spending time with my husband, son, and friends.

Recent Profile Visitors

7,782 profile views
  1. Hello my name is Sam, and I am contacting you because I really liked a few items you spoke on in a discussion thread or two, and was wondering if you could share a few thoughts on your journey.  I have been having chest pain off and on for a year, daily, and just found out recently what it is ( vasospasms).  I started calcium channel blockers, has helped.  One thing I wanted to ask you about, is how has your journey been going with the vasospasms/chest pain, any better?  Have you found any way to reverse the trend?  Look forward to hearing back from you, and hope you have found some relief.

     

    -Sam

  2. Hi, I haven't been on her in a really long time but hopefully you remember me - You really helped me thru the first few years of My son Kyler's diagnosis. I now have a friend with a daughter that pobably has POTS They live in central PA. I recall something abut you and your son going to Baltimore for treatment. If my memory is shot please forgive me. I'm trying to find a decent doc for them but I didn't like the ones on the dinet list for Pennsylvania. Please let me know where...

  3. Hi Mack's Mom, I just tried to send you a PM, but it says I can't. I hope you are ok. But just wanted to thank you for all the information about MCAd as I was diagnosed on Friday. We are taking more tests to see how far it's gone. I posted a thank you on Friday, but wanted to make sure you knew how grateful I was for your encouragement and concern. Big Hugs to you!!! Maiysa

  4. Has your HR always been low? I ask because your DX is identical to my son's and his HR can REALLY drop- into the low 30's- usually when other things are going on. He has severe GI issues, slow motility and gets small intestine bowel overgrowths/SIBO's. When that happens, his HR can really drop down. It's like a signal to us that something else is going on- some other infection, etc somewhere else in his body. You KNOW, my prayers are still coming. Heal & feel better!!! Julie
  5. Oh honey, I am sooooo happy to see you posting . I was VERY worried about such a high dose of florinef. I am so thankful that you had the courage to talk to your doc and that he listened. You are very blessed to have such wonderful help- at the hospital and from your church family. So may of us here care a lot about you too I will keep the prayers coming. Try to relax and heal. It sounds like you are in good hands now. Healing hugs- Julie
  6. Mine did- lasted weeks. I had a reaction to a beta blocker that caused the whole bottom part of my face to go numb. It felt like it was freezing, but I was warm. It was very disconcerting and frightening. It lasted weeks- the severity would wax and wane. THAT'S what finally clued me in to what was causing it. When I lowered my BB dose, it improved. When I raised it, it worsened. It wasn't until my mouth, tongue, etc. started to tingle/go numb that I finally realized- ALLERGIC REACTION. It also caused my autonomic symptoms to get worse. "Allergic" reactions can cause paresthisias & neuropathies... they can also stem from other issues. Hope you figure it out. I know it's a weird and scary symptom. Hugs- Julie
  7. Albuterol and Xopenex (like Ventolin) did NOTHING for my breathing problems, but did worsen my tachy Your friend's theory may be right on- for him. POTS is a symptom and there are dozens of etiologies- makes it impossible to generalize.
  8. So happy you are feeling good and finally have a doctor who will listen I worry that it might NOT have been a stomach bug- but rather the hypertensive crisis that caused the vomiting & broken blood vessels on your face. The way I am understanding it, at high doses florinef can cause a serious depression of your body's cortisol and can cause LOW blood pressure & a host of other problems. Maybe consider sharing that idea with your nurses or doctor and see if it has any merit. Let THEM decide. I just want you to be safe. PRAYERS & Hugs coming your way- Julie
  9. This may be a dense question- BUT how do you know MCA patients don't have a temporary hypertensive episode prior to hypotension in response to excessive nitric oxide or hydrogen sulfide. We have so many vasodialating mediators bouncing around at any given time- it's impossible to determine WHAT mediator is causing WHAT symptom... right? BTW, I recently started turmeric again- AMAZING results. MY excessive nitric oxide is easing up and my little masties are happy-er Yeah, your BP observation is interesting. I also feel good, more energized, with slightly higher BP. That's kind of how florinef therapy a la Dr. Rowe works too. He seems to get my son's sitting BP a smidge high & then he can tolerate being upright longer w/o lightheadedness and syncope.
  10. Rama- "it seems odd that postural hypertension would occur in mast cell activiation disorders in response to circulationg vasodilators but not in other situations where there are circulating vasodilators." ______________________________________________ If i am correctly understanding your comment, I think the postural hypertension occurs as a compensatory response to the plasma loss caused by the vasodilators. There appears to be a point at which this is unsustainable and BP will ultimately drop thus explaining the highs and lows in response to the same vasodilators.
  11. Hi!I am new to this site and am trying to send you a private message, but it says you are not able to receive any! Is there any other way to send it to you? Thanks, Ashley

  12. You KNOW that I'm not a doctor. I don't even play one on TV I'm just a Mama, whose had a very sick boy, like you are and I care about you. PLEASE talk with your doctor about such HIGH doses of florinef. It can be very helpful at low doses, but it can actually have a paradoxical effect at high doses like you are taking. In other words, I worry that it may be what is making you sick http://home.intekom....b/florinef.html "Small oral doses of fludrocortisone acetate produce marked sodium retention and increased urinary potassium excretion. Fludrocortisone acetate also causes a rise in blood pressure, apparently because of these effects on electrolyte levels. In larger doses, the steroid inhibits endogenous adrenal cortical secretion, thymic activity, and pituitary corticotrophin secretion; promotes the deposition of liver glycogen; and, unless protein intake is adequate, induces negative nitrogen balance." At the very least, show this to one of the nurses that are trying to help you just to check IF the high doses of florinef could be causing your symptoms. From everything you have shared, it sounds like you have been very sick, but "stable-ish" your whole life. It wasn't till you started the high doses of florinef that this crisis occurred- right? Once again, forgive my meddling- I'm just worried Healing Hugs- Julie
  13. Honey, how did I miss this? WHAT was your episode? Salt & potassium being off could EVEN cause your current symptoms. I have been very worried about the high dose of florinef that you have been taking. THAT can even cause the salt & potassium to be off. You and I chatted about this before you ended up in the hospital... Remember the suggestions via Dr. Rowe's brochure about supplementing with extra salt & potassium? When my son and I have been very sick (like you are) I have done my own research (really had to as our local doctors were at a loss) and always found answers that have led us to the right doctors and treatments. You are blessed to be able to do that in the hospital and to have such caring nurses helping you. Please Know that I am praying for you to find the answers you need. Gentle Hugs- Julie
  14. Saw that. Can't wait....though I doubt we'll learn anything new. (Gosh, I sound like such a cynic Naw....cynics don't say GOSH.)
  15. Interesting, Anna. I get the swings too- Issie- especially during a reaction. My BP tries to drop due to plasma leakage, then my HR kicks in and my BP rises- this goes on, back and forth pendulum style. I'm DXed with MCAS/MCAD & I don't get super high readings from just standing BUT I also have NMH/NCS- so I wonder if that masks it for me. We are not easy creatures to figure out Thanks for sharing, Anna!
×
×
  • Create New...